MAUDE Adverse Event Report: TVA MEDICAL, INC. WAVELINQ ENDOAVF SYSTEM; ENDOVASCULAR ARTERIOVENOUS FISTULA DEVICE

TVA MEDICAL, INC. WAVELINQ ENDOAVF SYSTEM; ENDOVASCULAR ARTERIOVENOUS FISTULA DEVICE
Model Number FX-001CE
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Injury (2348)
Date of Event 08/20/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As a result of the acquisition of tva medical, inc., on (b)(6) 2018 a retrospective review was completed on (b)(6) 2018.Based on bdpi internal procedures and 21 cfr part 803 regulation this event is classified as an mdr reportable event.The information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that after successfully creating an arteriovenous fistula (avf) in the ulnar artery and vein, the fistula was identified closed during the 0-10 day follow up, and an alleged pseudoaneurysm was also observed.Reportedly, the pseudoaneurysm resolved without requiring any treatment.

Brand Name
WAVELINQ ENDOAVF SYSTEM
Common Device Name
ENDOVASCULAR ARTERIOVENOUS FISTULA DEVICE
Manufacturer (Section D)
TVA MEDICAL, INC.
7000 bee cave road
suite 250
austin TX 78746
MDR Report Key8563095
Report Number3011392541-2019-00005
Device Sequence Number2192007
Product Code PQK
UDI-Device Identifier00868260000211
UDI-Public(01)00868260000211
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
DEN160006
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFX-001CE
Device Catalogue NumberFX-001CE
Device Lot NumberS0040
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/01/2018
Initial Report FDA Received Date04/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;